# SDR CA001205019

- Difficulty date: November 16, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 8,902 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Uplock Assy
- Part time: 8,998 hours
- Component: Landing Gear, Piper
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH GEAR WAS SELECTED DOWN, NOSE AND RT MAIN INDICATED DOWN AND LOCKED.  GEAR WAS CYCLED 3 TIMES, ON FOURTH TRY ALL GEAR EXTENDED AND LOCKED DOWN, AIRCRAFT LANDED NO PROBLEM.  AIRCRAFT FLOWN TO MAINTENANCE BASE, PLACED ON JACKS, GEAR SYSTEM TESTED SERVICEABLE.  POSSIBLE CAUSE:   AIRCRAFT WAS CLEANED BY FLIGHT CREW AND UPLOCK WAS NOT LUBED.  ALL AIR AND GROUND CREWS HAVE BEEN ADVISED OF SITUATION.  (X)
